# SDR M7KA0815083967

- Difficulty date: September 1, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N813MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3967
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Magnetic Seal
- Part number: 790081
- Condition: Leaking
- Location: Engine
- Part time: 3,000 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE FOUND LEAKING FROM POWER SHAFT HOUSING SEAL VICINITY DURING OPERATION.  A NEWLY REPAIRED, SERVICEABLE HOUSING WITH A NEW MAGNETIC SEAL EMBODIED WAS INSTALLED WITH NO FURTHER LEAKAGE NOTED. THIS SEAL HAS LEAKAGE ISSUES FROM TIME TO TIME BUT WILL MAKE IT TILL OVERHAUL ALMOST HALF THE TIME. (K)
